# SDR SWAA2023062872042

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 71,968 hours, 42,990 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPS REPORTED SLIDE CAME OFF L1 DOOR.<[01] REPOSITIONED FWD L1 DOOR SLIDE PER AMM 25-66-01. C/W MT 725-61-06. A/C OK FOR SERVICE.
